Best non aspirin. Reviews July, 2020

Little Remedies Infant Fever & Pain Reliever | Natural Berry Flavor | 2 FL OZ

Search only Little Remedies brand name

Little Remedies Infant Fever & Pain Reliever | Natural Berry Flavor | 2 FL OZ

Current price: 5.24 USD

Saving: $2.25 (30%)


Order at Amazon


Height: 4 Inches

Length: 6 Inches

Width: 4 Inches

Weight: 0.2 Pounds

  • Natural Berry flavor; 2 FL OZ
  • Contains Accusafe system to ensure safe and accurate dosing and minimize risk of accidental ingestion
  • No artificial flavors or artificial dyes, no high fructose corn syrup or saccharin, no aspirin or ibuprofen
  • Safe and effective relief for infants
  • Reduces fever; relieves minor aches and pains, which may be associated with the common cold, flu, headache, sore throat or toothache

More Info

Little Remedies Infant Fever & Pain Reliever | Natural Berry Flavor | 2 FL OZ | 2 Pack

Search only Little Remedies brand name

Little Remedies Infant Fever & Pain Reliever | Natural Berry Flavor | 2 FL OZ | 2 Pack

Current price: 11.99 USD

Saving: $1.00 (8%)


Order at Amazon


Height: 4.13 Inches

Length: 1.56 Inches

Width: 4.5 Inches

Weight: 0.4 Pounds

  • Natural Berry flavor; 2 FL OZ
  • Contains Accusafe system to ensure safe and accurate dosing and minimize risk of accidental ingestion
  • No artificial flavors or artificial dyes, no high fructose corn syrup or saccharin, no aspirin or ibuprofen
  • Safe and effective relief for infants
  • Reduces fever; relieves minor aches and pains, which may be associated with the common cold, flu, headache, sore throat or toothache
  • Natural Berry flavor; 2 FL OZ; 2 pack
  • Contains Accusafe system to ensure safe and accurate dosing and minimize risk of accidental ingestion
  • No artificial flavors or artificial dyes, no high fructose corn syrup or saccharin, no aspirin or ibuprofen
  • Safe and effective relief for infants
  • Reduces fever; relieves minor aches and pains, which may be associated with the common cold, flu, headache, sore throat or toothache

More Info

Basic Care Children's Ibuprofen Chewable Tablets, 100 mg, Pain Reliever and Fever Reducer (NSAID), 24 Count

Search only Amazon Basic Care brand name

Basic Care Children's Ibuprofen Chewable Tablets, 100 mg, Pain Reliever and Fever Reducer (NSAID), 24 Count

Current price: 5.86 USD


Order at Amazon


Height: 2 Inches

Length: 2 Inches

Width: 2.88 Inches

Weight: 0.092 Pounds

  • Natural Berry flavor; 2 FL OZ
  • Contains Accusafe system to ensure safe and accurate dosing and minimize risk of accidental ingestion
  • No artificial flavors or artificial dyes, no high fructose corn syrup or saccharin, no aspirin or ibuprofen
  • Safe and effective relief for infants
  • Reduces fever; relieves minor aches and pains, which may be associated with the common cold, flu, headache, sore throat or toothache
  • Natural Berry flavor; 2 FL OZ; 2 pack
  • Contains Accusafe system to ensure safe and accurate dosing and minimize risk of accidental ingestion
  • No artificial flavors or artificial dyes, no high fructose corn syrup or saccharin, no aspirin or ibuprofen
  • Safe and effective relief for infants
  • Reduces fever; relieves minor aches and pains, which may be associated with the common cold, flu, headache, sore throat or toothache
  • PAIN RELIEVER/FEVER REDUCER: Children's Ibuprofen Chewable Tablets, 100 mg, reduces fever and relieves minor aches and pains due to the common cold, flu, sore throat, headaches and toothaches.
  • LASTS UP TO 8 HOURS: Children's Ibuprofen Chewable Tablets, 100 mg provide multiple symptom relief that lasts up to 8 hours per dose. Orange flavor is a child-pleasing favorite to help the medicine go down.
  • MADE FOR CHILDREN: Basic Care Children's Ibuprofen Chewable Tablets, 100 mg is a pain reliever and fever reducer specifically formulated for kids ages 2-11. This product is gluten free and preservative free.
  • NSAID: Chewable tablets are a convenient choice for today’s on-the-go families. No dosing container or water is needed. Basic Care Children's Ibuprofen Chewable Tablets, 100 mg is a nonsteroidal anti-inflammatory drug that temporarily reduces fever and provides relief of minor aches and pains due to the common cold, flu, sore throat, headaches and toothaches.
  • ACTIVE INGREDIENT: The active ingredient in Basic Care Children's Ibuprofen Chewable Tablets, 100 mg is ibuprofen 100 mg, a pain reliever and fever reducer, which compares to the active ingredient of Children's Motrin.

More Info

Dynarex Tongue onnmK Depressor, Senior, 6 Inches, Non-Sterile 500 Count (5 Pack)

Search only Dynarex brand name

Dynarex Tongue onnmK Depressor, Senior, 6 Inches, Non-Sterile 500 Count (5 Pack)

Current price: 86.43 USD


Order at Amazon


  • Natural Berry flavor; 2 FL OZ
  • Contains Accusafe system to ensure safe and accurate dosing and minimize risk of accidental ingestion
  • No artificial flavors or artificial dyes, no high fructose corn syrup or saccharin, no aspirin or ibuprofen
  • Safe and effective relief for infants
  • Reduces fever; relieves minor aches and pains, which may be associated with the common cold, flu, headache, sore throat or toothache
  • Natural Berry flavor; 2 FL OZ; 2 pack
  • Contains Accusafe system to ensure safe and accurate dosing and minimize risk of accidental ingestion
  • No artificial flavors or artificial dyes, no high fructose corn syrup or saccharin, no aspirin or ibuprofen
  • Safe and effective relief for infants
  • Reduces fever; relieves minor aches and pains, which may be associated with the common cold, flu, headache, sore throat or toothache
  • PAIN RELIEVER/FEVER REDUCER: Children's Ibuprofen Chewable Tablets, 100 mg, reduces fever and relieves minor aches and pains due to the common cold, flu, sore throat, headaches and toothaches.
  • LASTS UP TO 8 HOURS: Children's Ibuprofen Chewable Tablets, 100 mg provide multiple symptom relief that lasts up to 8 hours per dose. Orange flavor is a child-pleasing favorite to help the medicine go down.
  • MADE FOR CHILDREN: Basic Care Children's Ibuprofen Chewable Tablets, 100 mg is a pain reliever and fever reducer specifically formulated for kids ages 2-11. This product is gluten free and preservative free.
  • NSAID: Chewable tablets are a convenient choice for today’s on-the-go families. No dosing container or water is needed. Basic Care Children's Ibuprofen Chewable Tablets, 100 mg is a nonsteroidal anti-inflammatory drug that temporarily reduces fever and provides relief of minor aches and pains due to the common cold, flu, sore throat, headaches and toothaches.
  • ACTIVE INGREDIENT: The active ingredient in Basic Care Children's Ibuprofen Chewable Tablets, 100 mg is ibuprofen 100 mg, a pain reliever and fever reducer, which compares to the active ingredient of Children's Motrin.
  • Individually packaged
  • Tasteless, odorless and smooth
  • Can also be used as a finger splint
  • Used in medical practice to depress the tongue to allow for examination of the mouth and throat

More Info

Motrin Children's Pain Reliever/Fever Reducer Liquid, Bubble Gum Flavor, 4 Fluid Ounce

Search only Motrin brand name

Motrin Children's Pain Reliever/Fever Reducer Liquid, Bubble Gum Flavor, 4 Fluid Ounce

Current price: 11.64 USD


Order at Amazon


Height: 5.003 Inches

Length: 2 Inches

Width: 2 Inches

Weight: 0.392 Pounds

  • Natural Berry flavor; 2 FL OZ
  • Contains Accusafe system to ensure safe and accurate dosing and minimize risk of accidental ingestion
  • No artificial flavors or artificial dyes, no high fructose corn syrup or saccharin, no aspirin or ibuprofen
  • Safe and effective relief for infants
  • Reduces fever; relieves minor aches and pains, which may be associated with the common cold, flu, headache, sore throat or toothache
  • Natural Berry flavor; 2 FL OZ; 2 pack
  • Contains Accusafe system to ensure safe and accurate dosing and minimize risk of accidental ingestion
  • No artificial flavors or artificial dyes, no high fructose corn syrup or saccharin, no aspirin or ibuprofen
  • Safe and effective relief for infants
  • Reduces fever; relieves minor aches and pains, which may be associated with the common cold, flu, headache, sore throat or toothache
  • PAIN RELIEVER/FEVER REDUCER: Children's Ibuprofen Chewable Tablets, 100 mg, reduces fever and relieves minor aches and pains due to the common cold, flu, sore throat, headaches and toothaches.
  • LASTS UP TO 8 HOURS: Children's Ibuprofen Chewable Tablets, 100 mg provide multiple symptom relief that lasts up to 8 hours per dose. Orange flavor is a child-pleasing favorite to help the medicine go down.
  • MADE FOR CHILDREN: Basic Care Children's Ibuprofen Chewable Tablets, 100 mg is a pain reliever and fever reducer specifically formulated for kids ages 2-11. This product is gluten free and preservative free.
  • NSAID: Chewable tablets are a convenient choice for today’s on-the-go families. No dosing container or water is needed. Basic Care Children's Ibuprofen Chewable Tablets, 100 mg is a nonsteroidal anti-inflammatory drug that temporarily reduces fever and provides relief of minor aches and pains due to the common cold, flu, sore throat, headaches and toothaches.
  • ACTIVE INGREDIENT: The active ingredient in Basic Care Children's Ibuprofen Chewable Tablets, 100 mg is ibuprofen 100 mg, a pain reliever and fever reducer, which compares to the active ingredient of Children's Motrin.
  • Individually packaged
  • Tasteless, odorless and smooth
  • Can also be used as a finger splint
  • Used in medical practice to depress the tongue to allow for examination of the mouth and throat
  • 4 Fluid Ounces

More Info

Wellness Basics Children's Pain & Fever Relief Acetaminophen Dye-Free Liquid, Grape, 4 Fluid Ounce

Search only Wellness Basics brand name

Wellness Basics Children's Pain & Fever Relief Acetaminophen Dye-Free Liquid, Grape, 4 Fluid Ounce

Current price: 4.54 USD


Order at Amazon


Height: 5 Inches

Length: 2 Inches

Width: 2 Inches

Weight: 0.38 Pounds

  • Natural Berry flavor; 2 FL OZ
  • Contains Accusafe system to ensure safe and accurate dosing and minimize risk of accidental ingestion
  • No artificial flavors or artificial dyes, no high fructose corn syrup or saccharin, no aspirin or ibuprofen
  • Safe and effective relief for infants
  • Reduces fever; relieves minor aches and pains, which may be associated with the common cold, flu, headache, sore throat or toothache
  • Natural Berry flavor; 2 FL OZ; 2 pack
  • Contains Accusafe system to ensure safe and accurate dosing and minimize risk of accidental ingestion
  • No artificial flavors or artificial dyes, no high fructose corn syrup or saccharin, no aspirin or ibuprofen
  • Safe and effective relief for infants
  • Reduces fever; relieves minor aches and pains, which may be associated with the common cold, flu, headache, sore throat or toothache
  • PAIN RELIEVER/FEVER REDUCER: Children's Ibuprofen Chewable Tablets, 100 mg, reduces fever and relieves minor aches and pains due to the common cold, flu, sore throat, headaches and toothaches.
  • LASTS UP TO 8 HOURS: Children's Ibuprofen Chewable Tablets, 100 mg provide multiple symptom relief that lasts up to 8 hours per dose. Orange flavor is a child-pleasing favorite to help the medicine go down.
  • MADE FOR CHILDREN: Basic Care Children's Ibuprofen Chewable Tablets, 100 mg is a pain reliever and fever reducer specifically formulated for kids ages 2-11. This product is gluten free and preservative free.
  • NSAID: Chewable tablets are a convenient choice for today’s on-the-go families. No dosing container or water is needed. Basic Care Children's Ibuprofen Chewable Tablets, 100 mg is a nonsteroidal anti-inflammatory drug that temporarily reduces fever and provides relief of minor aches and pains due to the common cold, flu, sore throat, headaches and toothaches.
  • ACTIVE INGREDIENT: The active ingredient in Basic Care Children's Ibuprofen Chewable Tablets, 100 mg is ibuprofen 100 mg, a pain reliever and fever reducer, which compares to the active ingredient of Children's Motrin.
  • Individually packaged
  • Tasteless, odorless and smooth
  • Can also be used as a finger splint
  • Used in medical practice to depress the tongue to allow for examination of the mouth and throat
  • 4 Fluid Ounces
  • Compare to active ingredient in Children's Tylenol Oral Suspension
  • Free of: Alcohol, Aspirin, Ibuprofen
  • Fever Reducer
  • Pain Reliever

More Info

Meet&sunshine New Charging S9 Mini Portable Air Conditioning, Fan Home Refrigerator Cooler (Pink)

Search only Meet&sunshine brand name

Meet&sunshine New Charging S9 Mini Portable Air Conditioning, Fan Home Refrigerator Cooler (Pink)

Current price: 38 USD


Order at Amazon


  • Natural Berry flavor; 2 FL OZ
  • Contains Accusafe system to ensure safe and accurate dosing and minimize risk of accidental ingestion
  • No artificial flavors or artificial dyes, no high fructose corn syrup or saccharin, no aspirin or ibuprofen
  • Safe and effective relief for infants
  • Reduces fever; relieves minor aches and pains, which may be associated with the common cold, flu, headache, sore throat or toothache
  • Natural Berry flavor; 2 FL OZ; 2 pack
  • Contains Accusafe system to ensure safe and accurate dosing and minimize risk of accidental ingestion
  • No artificial flavors or artificial dyes, no high fructose corn syrup or saccharin, no aspirin or ibuprofen
  • Safe and effective relief for infants
  • Reduces fever; relieves minor aches and pains, which may be associated with the common cold, flu, headache, sore throat or toothache
  • PAIN RELIEVER/FEVER REDUCER: Children's Ibuprofen Chewable Tablets, 100 mg, reduces fever and relieves minor aches and pains due to the common cold, flu, sore throat, headaches and toothaches.
  • LASTS UP TO 8 HOURS: Children's Ibuprofen Chewable Tablets, 100 mg provide multiple symptom relief that lasts up to 8 hours per dose. Orange flavor is a child-pleasing favorite to help the medicine go down.
  • MADE FOR CHILDREN: Basic Care Children's Ibuprofen Chewable Tablets, 100 mg is a pain reliever and fever reducer specifically formulated for kids ages 2-11. This product is gluten free and preservative free.
  • NSAID: Chewable tablets are a convenient choice for today’s on-the-go families. No dosing container or water is needed. Basic Care Children's Ibuprofen Chewable Tablets, 100 mg is a nonsteroidal anti-inflammatory drug that temporarily reduces fever and provides relief of minor aches and pains due to the common cold, flu, sore throat, headaches and toothaches.
  • ACTIVE INGREDIENT: The active ingredient in Basic Care Children's Ibuprofen Chewable Tablets, 100 mg is ibuprofen 100 mg, a pain reliever and fever reducer, which compares to the active ingredient of Children's Motrin.
  • Individually packaged
  • Tasteless, odorless and smooth
  • Can also be used as a finger splint
  • Used in medical practice to depress the tongue to allow for examination of the mouth and throat
  • 4 Fluid Ounces
  • Compare to active ingredient in Children's Tylenol Oral Suspension
  • Free of: Alcohol, Aspirin, Ibuprofen
  • Fever Reducer
  • Pain Reliever
  • Zero radiation: pregnant women can use, children can use Quiet and comfortable . Constantly surpassing innovation, the newly defined comfort air volume is placed on the desktop
  • Multiple power modes: mobile power, mobile phone charger, desktop computer, etc. (USB cable needs to be provided). Hot summer, stealing a lazy life
  • Suitable for every space, keep quiet, enjoy the cool breeze anytime, anywhere. Three-speed air supply: micro windshield, middle windshield, strong windshield
  • Fresh, humidified and purified to get better air.Refrigeration, energy saving, environmental protection, air purification, portable
  • S9 portable mini air conditioner. Personal space cooler allows you to have your own personal comfort zone.

More Info

GoodSense Infant's Pain Reliever & Fever Reducer Acetaminophen Suspension Liquid, Cherry flavor, Temporarily Reduces Fever and Provides Relief of Aches and Pains

Search only Good Sense brand name

GoodSense Infant's Pain Reliever & Fever Reducer Acetaminophen Suspension Liquid, Cherry flavor, Temporarily Reduces Fever and Provides Relief of Aches and Pains

Current price: 9.99 USD


Order at Amazon


Height: 4.0625 Inches

Length: 2.3125 Inches

Width: 1.375 Inches

  • Natural Berry flavor; 2 FL OZ
  • Contains Accusafe system to ensure safe and accurate dosing and minimize risk of accidental ingestion
  • No artificial flavors or artificial dyes, no high fructose corn syrup or saccharin, no aspirin or ibuprofen
  • Safe and effective relief for infants
  • Reduces fever; relieves minor aches and pains, which may be associated with the common cold, flu, headache, sore throat or toothache
  • Natural Berry flavor; 2 FL OZ; 2 pack
  • Contains Accusafe system to ensure safe and accurate dosing and minimize risk of accidental ingestion
  • No artificial flavors or artificial dyes, no high fructose corn syrup or saccharin, no aspirin or ibuprofen
  • Safe and effective relief for infants
  • Reduces fever; relieves minor aches and pains, which may be associated with the common cold, flu, headache, sore throat or toothache
  • PAIN RELIEVER/FEVER REDUCER: Children's Ibuprofen Chewable Tablets, 100 mg, reduces fever and relieves minor aches and pains due to the common cold, flu, sore throat, headaches and toothaches.
  • LASTS UP TO 8 HOURS: Children's Ibuprofen Chewable Tablets, 100 mg provide multiple symptom relief that lasts up to 8 hours per dose. Orange flavor is a child-pleasing favorite to help the medicine go down.
  • MADE FOR CHILDREN: Basic Care Children's Ibuprofen Chewable Tablets, 100 mg is a pain reliever and fever reducer specifically formulated for kids ages 2-11. This product is gluten free and preservative free.
  • NSAID: Chewable tablets are a convenient choice for today’s on-the-go families. No dosing container or water is needed. Basic Care Children's Ibuprofen Chewable Tablets, 100 mg is a nonsteroidal anti-inflammatory drug that temporarily reduces fever and provides relief of minor aches and pains due to the common cold, flu, sore throat, headaches and toothaches.
  • ACTIVE INGREDIENT: The active ingredient in Basic Care Children's Ibuprofen Chewable Tablets, 100 mg is ibuprofen 100 mg, a pain reliever and fever reducer, which compares to the active ingredient of Children's Motrin.
  • Individually packaged
  • Tasteless, odorless and smooth
  • Can also be used as a finger splint
  • Used in medical practice to depress the tongue to allow for examination of the mouth and throat
  • 4 Fluid Ounces
  • Compare to active ingredient in Children's Tylenol Oral Suspension
  • Free of: Alcohol, Aspirin, Ibuprofen
  • Fever Reducer
  • Pain Reliever
  • Zero radiation: pregnant women can use, children can use Quiet and comfortable . Constantly surpassing innovation, the newly defined comfort air volume is placed on the desktop
  • Multiple power modes: mobile power, mobile phone charger, desktop computer, etc. (USB cable needs to be provided). Hot summer, stealing a lazy life
  • Suitable for every space, keep quiet, enjoy the cool breeze anytime, anywhere. Three-speed air supply: micro windshield, middle windshield, strong windshield
  • Fresh, humidified and purified to get better air.Refrigeration, energy saving, environmental protection, air purification, portable
  • S9 portable mini air conditioner. Personal space cooler allows you to have your own personal comfort zone.
  • FEVER TREATMENT: Treatment depends on the cause of your fever. Your health care provider may recommend using over-the-counter medicines such as acetaminophen to lower a very high fever.
  • ABOUT FEVER: A fever is a body temperature that is higher than normal.
  • USE: Infants' Pain & Fever temporarily reduces fever, relieves minor aches and pains due to the common cold, flu, headache, sore throat, toothache.
  • MADE FOR INFANTS: This product is a cherry flavored oral suspension liquid for fast, effective pain relief and fever reducer for children ages 2 to 3 years.
  • ACTIVE INGREDIENT: The active ingredient in Infants' Pain & Fever is acetaminophen 160 mg per 5 mL. Compare to the active ingredient in Infants' Tylenol Oral Suspension.

More Info

Little Remedies Infant Fever & Pain Reliever | Natural Berry Flavor | 2 FL OZ and Little Remedies Children's Fever & Pain Reliever with Acetaminophen | Grape | 4 FL OZ

Search only Little Remedies brand name

Little Remedies Infant Fever & Pain Reliever | Natural Berry Flavor | 2 FL OZ and Little Remedies Children's Fever & Pain Reliever with Acetaminophen | Grape | 4 FL OZ

Current price: 13.36 USD


Order at Amazon


  • Natural Berry flavor; 2 FL OZ
  • Contains Accusafe system to ensure safe and accurate dosing and minimize risk of accidental ingestion
  • No artificial flavors or artificial dyes, no high fructose corn syrup or saccharin, no aspirin or ibuprofen
  • Safe and effective relief for infants
  • Reduces fever; relieves minor aches and pains, which may be associated with the common cold, flu, headache, sore throat or toothache
  • Natural Berry flavor; 2 FL OZ; 2 pack
  • Contains Accusafe system to ensure safe and accurate dosing and minimize risk of accidental ingestion
  • No artificial flavors or artificial dyes, no high fructose corn syrup or saccharin, no aspirin or ibuprofen
  • Safe and effective relief for infants
  • Reduces fever; relieves minor aches and pains, which may be associated with the common cold, flu, headache, sore throat or toothache
  • PAIN RELIEVER/FEVER REDUCER: Children's Ibuprofen Chewable Tablets, 100 mg, reduces fever and relieves minor aches and pains due to the common cold, flu, sore throat, headaches and toothaches.
  • LASTS UP TO 8 HOURS: Children's Ibuprofen Chewable Tablets, 100 mg provide multiple symptom relief that lasts up to 8 hours per dose. Orange flavor is a child-pleasing favorite to help the medicine go down.
  • MADE FOR CHILDREN: Basic Care Children's Ibuprofen Chewable Tablets, 100 mg is a pain reliever and fever reducer specifically formulated for kids ages 2-11. This product is gluten free and preservative free.
  • NSAID: Chewable tablets are a convenient choice for today’s on-the-go families. No dosing container or water is needed. Basic Care Children's Ibuprofen Chewable Tablets, 100 mg is a nonsteroidal anti-inflammatory drug that temporarily reduces fever and provides relief of minor aches and pains due to the common cold, flu, sore throat, headaches and toothaches.
  • ACTIVE INGREDIENT: The active ingredient in Basic Care Children's Ibuprofen Chewable Tablets, 100 mg is ibuprofen 100 mg, a pain reliever and fever reducer, which compares to the active ingredient of Children's Motrin.
  • Individually packaged
  • Tasteless, odorless and smooth
  • Can also be used as a finger splint
  • Used in medical practice to depress the tongue to allow for examination of the mouth and throat
  • 4 Fluid Ounces
  • Compare to active ingredient in Children's Tylenol Oral Suspension
  • Free of: Alcohol, Aspirin, Ibuprofen
  • Fever Reducer
  • Pain Reliever
  • Zero radiation: pregnant women can use, children can use Quiet and comfortable . Constantly surpassing innovation, the newly defined comfort air volume is placed on the desktop
  • Multiple power modes: mobile power, mobile phone charger, desktop computer, etc. (USB cable needs to be provided). Hot summer, stealing a lazy life
  • Suitable for every space, keep quiet, enjoy the cool breeze anytime, anywhere. Three-speed air supply: micro windshield, middle windshield, strong windshield
  • Fresh, humidified and purified to get better air.Refrigeration, energy saving, environmental protection, air purification, portable
  • S9 portable mini air conditioner. Personal space cooler allows you to have your own personal comfort zone.
  • FEVER TREATMENT: Treatment depends on the cause of your fever. Your health care provider may recommend using over-the-counter medicines such as acetaminophen to lower a very high fever.
  • ABOUT FEVER: A fever is a body temperature that is higher than normal.
  • USE: Infants' Pain & Fever temporarily reduces fever, relieves minor aches and pains due to the common cold, flu, headache, sore throat, toothache.
  • MADE FOR INFANTS: This product is a cherry flavored oral suspension liquid for fast, effective pain relief and fever reducer for children ages 2 to 3 years.
  • ACTIVE INGREDIENT: The active ingredient in Infants' Pain & Fever is acetaminophen 160 mg per 5 mL. Compare to the active ingredient in Infants' Tylenol Oral Suspension.
  • No artificial flavors or artificial dyes, no high fructose corn syrup or saccharin, no aspirin or ibuprofen
  • Safe and effective relief for your children ages 2 11
  • Reduces fever; relieves minor aches and pains, which may be associated with the common cold, flu, headache, sore throat or toothache
  • No artificial flavors or artificial dyes, no high fructose corn syrup or saccharin, no aspirin or ibuprofen
  • Safe and effective relief for infants
  • Reduces fever; relieves minor aches and pains, which may be associated with the common cold, flu, headache, sore throat or toothache

More Info

Little Remedies Children's Fever & Pain Reliever with Acetaminophen | Grape | 4 FL OZ

Search only Little Remedies brand name

Little Remedies Children's Fever & Pain Reliever with Acetaminophen | Grape | 4 FL OZ

Current price: 8.12 USD


Order at Amazon


Height: 4 Inches

Length: 6 Inches

Width: 4 Inches

  • Natural Berry flavor; 2 FL OZ
  • Contains Accusafe system to ensure safe and accurate dosing and minimize risk of accidental ingestion
  • No artificial flavors or artificial dyes, no high fructose corn syrup or saccharin, no aspirin or ibuprofen
  • Safe and effective relief for infants
  • Reduces fever; relieves minor aches and pains, which may be associated with the common cold, flu, headache, sore throat or toothache
  • Natural Berry flavor; 2 FL OZ; 2 pack
  • Contains Accusafe system to ensure safe and accurate dosing and minimize risk of accidental ingestion
  • No artificial flavors or artificial dyes, no high fructose corn syrup or saccharin, no aspirin or ibuprofen
  • Safe and effective relief for infants
  • Reduces fever; relieves minor aches and pains, which may be associated with the common cold, flu, headache, sore throat or toothache
  • PAIN RELIEVER/FEVER REDUCER: Children's Ibuprofen Chewable Tablets, 100 mg, reduces fever and relieves minor aches and pains due to the common cold, flu, sore throat, headaches and toothaches.
  • LASTS UP TO 8 HOURS: Children's Ibuprofen Chewable Tablets, 100 mg provide multiple symptom relief that lasts up to 8 hours per dose. Orange flavor is a child-pleasing favorite to help the medicine go down.
  • MADE FOR CHILDREN: Basic Care Children's Ibuprofen Chewable Tablets, 100 mg is a pain reliever and fever reducer specifically formulated for kids ages 2-11. This product is gluten free and preservative free.
  • NSAID: Chewable tablets are a convenient choice for today’s on-the-go families. No dosing container or water is needed. Basic Care Children's Ibuprofen Chewable Tablets, 100 mg is a nonsteroidal anti-inflammatory drug that temporarily reduces fever and provides relief of minor aches and pains due to the common cold, flu, sore throat, headaches and toothaches.
  • ACTIVE INGREDIENT: The active ingredient in Basic Care Children's Ibuprofen Chewable Tablets, 100 mg is ibuprofen 100 mg, a pain reliever and fever reducer, which compares to the active ingredient of Children's Motrin.
  • Individually packaged
  • Tasteless, odorless and smooth
  • Can also be used as a finger splint
  • Used in medical practice to depress the tongue to allow for examination of the mouth and throat
  • 4 Fluid Ounces
  • Compare to active ingredient in Children's Tylenol Oral Suspension
  • Free of: Alcohol, Aspirin, Ibuprofen
  • Fever Reducer
  • Pain Reliever
  • Zero radiation: pregnant women can use, children can use Quiet and comfortable . Constantly surpassing innovation, the newly defined comfort air volume is placed on the desktop
  • Multiple power modes: mobile power, mobile phone charger, desktop computer, etc. (USB cable needs to be provided). Hot summer, stealing a lazy life
  • Suitable for every space, keep quiet, enjoy the cool breeze anytime, anywhere. Three-speed air supply: micro windshield, middle windshield, strong windshield
  • Fresh, humidified and purified to get better air.Refrigeration, energy saving, environmental protection, air purification, portable
  • S9 portable mini air conditioner. Personal space cooler allows you to have your own personal comfort zone.
  • FEVER TREATMENT: Treatment depends on the cause of your fever. Your health care provider may recommend using over-the-counter medicines such as acetaminophen to lower a very high fever.
  • ABOUT FEVER: A fever is a body temperature that is higher than normal.
  • USE: Infants' Pain & Fever temporarily reduces fever, relieves minor aches and pains due to the common cold, flu, headache, sore throat, toothache.
  • MADE FOR INFANTS: This product is a cherry flavored oral suspension liquid for fast, effective pain relief and fever reducer for children ages 2 to 3 years.
  • ACTIVE INGREDIENT: The active ingredient in Infants' Pain & Fever is acetaminophen 160 mg per 5 mL. Compare to the active ingredient in Infants' Tylenol Oral Suspension.
  • No artificial flavors or artificial dyes, no high fructose corn syrup or saccharin, no aspirin or ibuprofen
  • Safe and effective relief for your children ages 2 11
  • Reduces fever; relieves minor aches and pains, which may be associated with the common cold, flu, headache, sore throat or toothache
  • No artificial flavors or artificial dyes, no high fructose corn syrup or saccharin, no aspirin or ibuprofen
  • Safe and effective relief for infants
  • Reduces fever; relieves minor aches and pains, which may be associated with the common cold, flu, headache, sore throat or toothache
  • Natural Grape flavor; 4 FL OZ
  • Contains Accusafe system to ensure safe and accurate dosing and minimize risk of accidental ingestion
  • No artificial flavors or artificial dyes, no high fructose corn syrup or saccharin, no aspirin or ibuprofen
  • Safe and effective relief for your children ages 2 11
  • Reduces fever; relieves minor aches and pains, which may be associated with the common cold, flu, headache, sore throat or toothache

More Info

1    2    3    4    5    6    7    8    9